Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Problems about attention deficit hyper activity disorder - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   hello?
Doctor :   hello
Doctor :   how can i help you ?
User :   I have been experiencing heart palpitations after taking a combo of flax oil and omega 3 fish oil and synaptol for ADHD
User :   why do I have heart palpitations?
Doctor :   may i know your age and gender ?>
User :   16, male
Doctor :   since how long have you been having this now?
User :   2 days
User :   I have stopped yesterday
Doctor :   is it happenings allthe time >??
User :   yeah
Doctor :   you need to see a physician then
Doctor :   if its constant for 2 days
User :   will it stop since I have stopped all the meds?
Doctor :   2 days long time
Doctor :   it should have stopped
User :   okay thanks
Doctor :   your welcome
Doctor :   take catr
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor